# SDR NSVA97012

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207CJ
- Make and model: Beech 1900C
- Aircraft serial: UC107
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1143840201
- Condition: Failed
- Location: Lt Cockpit
- Part time: 1,896 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

ON TAKEOFF CLIMB, THE LEFT WINDSCREEN STARTED SMOKING WITH THE WINDSHIELD HEAT ON.  THE CREW TURNED OFF THE WINDOW HEAT AND MADE AN UNEVENTFUL LANDING AT THEIR DEPARTURE AIRPORT.  MAINTENANCE INSPECTED THE PLANE AND DETERMINED THAT THE SMOKE CAME FROM THE LT WINDOW.  THE WINDOW HEAT WAS MEL'D IAW 30-7, CAT C.  AT THIS TIME, AWAITING NEW WINDOW.  (X)
